Skip to Content

Can pravastatin cause weakness fatigue nauseas 20mg?

Responses (1)

papa719 18 days ago

These side affects are certainly possible I’m sure. I’ve been on Pravastatin for at least 3 years and have not experienced either of these side effects. I must say I did have adverse reactions to other statins like Lyrica and Crestor. I do take several other medications associated with Epilepsy and Parkinson’s just to make you aware I have a very complex regime of medications which should add to a higher risk of reactions, etc. Hope helps a bit. Good Luck

jstacy55 18 days ago

I suspect my fatigue has been caused by five years of statins, including most recently pravastatin... but my worst symptom is crippling (almost, I limp and fall often) muscle pain and weakness. I'm now giving myself a terribly expensive unless your income is low shot--in the stomach--of Repatha. Only took second shot four days ago, so I don't know the side effects yet. Cardiologists say you MUST stay on your statin, other doctors say they are POISON. Ask another doctor, please, the nausea doesn't seem like a side effect I remember reading of statins. Good luck! I hate them!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions